Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 05 > No. 3


Optimal control of fredholm integral equations

PP: 514-524
M. Keyanpour, T. Akbarian,
In this paper a numerical method is proposed for solving optimal control problems governed by Fredholm integral equations (OCF). The method is based upon sinc wavelet and parametrization method and transforms the problem to a nonlinear programming problem. Control function u(t) and state function are approximated by a finite combination of elements of a basis and by a finite combination of sinc wavelet respectively. Numerical examples show the validity and applicability of the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved